MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and was unable to duplicate the reported issue.After proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Physio-control further evaluated the customer¿s device and the electronic device record and could not locate any record of the alleged malfunction.It should be noted that many patient records ran out of memory as the customer leaves the device on for days without use.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted physio-control to report that their device was unable to complete a defibrillation charge cycle when prompted on multiple occasions.There was no patient use reported with the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section h10/11 of the initial medwatch report indicates: physio-control evaluated the customer's device and was unable to duplicate the reported issue.After proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Physio-control further evaluated the customer¿s device and the electronic device record and could not locate any record of the alleged malfunction.It should be noted that many patient records ran out of memory as the customer leaves the device on for days without use.The cause of the reported issue could not be determined.Section h10/11 of the initial medwatch report should indicate: physio-control evaluated the customer's device and was unable to duplicate the reported issue.The device's system pcb assembly was replaced as a precaution.After proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Physio-control further evaluated the customer¿s device and the electronic device record and could not locate any record of the alleged malfunction.It should be noted that many patient records ran out of memory as the customer leaves the device on for days without use.The cause of the reported issue could not be determined.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9684651
Report Number0003015876-2020-00178
Device Sequence Number2668052
Product Code MKJ
UDI-Device Identifier00883873871812
UDI-Public00883873871812
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001945
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1